# SDR 08FDEA03721

- Difficulty date: September 4, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFS71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460 INCH HOLES AT MAIN CARGO DOOR LOWER JAMB NR 1 SUPPORT FITTING AT HOLE C.  MAIN CARGO LOWER JAMB NO. 1 FITTING AT HOLE C CARRIED OUT BUSHING REPAIR AS PER   SRM 53-50  -00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
